# SDR 2007FA0001078

- Difficulty date: December 14, 2007
- Submitted: December 14, 2007
- Operation: General aviation
- Aircraft: N904ER
- Make and model: Diamon DA 42
- Aircraft serial: 42281
- Aircraft time: 100 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retaining Clip
- Part number: PNDIN47108VE
- Condition: Missing
- Location: Lt Mlg
- Part time: 100 hours
- Component: Pin, Diamon
- Component part number: D6032371134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE PILOT NOTICED THAT THE LMG DOWNLOCK PIN (P/N-D60-3237-11-34) HAD NO RETAINING CLIP(P/N-DIN471-08-VERZ) AND HAD SHIFTED AFT. THE FORWARD DOWNLOCK HOOK WAS COVERING ONE HALF OF THE HOLE SINCE THERE WAS NO PIN TO STOP ITS MOVEMENT. THE REMAINING CLIP BROKE IN HALF WHEN IT WAS REMOVED. IT APPEARED TO BE BRITTLE. A NEW PIN WAS INSTALLED WITH NEW CLIPS. THOSE CLIPS HAD MORE SPRING TO THEM. ALSO, THE GROOVES IN THE PIN ARE VERY SHALLOW.
